It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi... i am new in this forum but realise many are suffering the same fate as me... i REALLY need yr help in clearing my doubts on my acne. I have been taking accutane (my first time at 20mg per day, izzit enough for moderatly severe case??) prescribed by my derm for around six weeks. From those pervious threads, i know that it is very common for me to breakout initially, yea i did and it is quite bad now :(
But since i am already into my six week am i on the right course if i still flare out?? Beside, can anyone share with me what is the average time when this initial period of flaring out END?? And how long do i needed to wait to see improvement(slight one will do)??
Lastly, izzit advisable to use a antiseptic toner(to treat clog pores) and pimple cream together with the accutane since the accutane already cause my skin to be very dry. will it be too harshful for my skin to take thus causing more breakout? both the cream and toner is given by my derm for your info.

PLS HELP ME CLEAR MY DOUBTS AS THIS IS AFFECTING Me... ANy view will be appreciated.. THAnks





All times are GMT -7. The time now is 03:58 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!